Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 312789, 11 pages
http://dx.doi.org/10.5402/2011/312789
Research Article

Bivariate Poincaré Series for the Algebra of Covariants of a Binary Form

Khmelnytsky National University, Instituts'Ka Street 11, 29016 Khmelnytsky, Ukraine

Received 25 April 2011; Accepted 17 May 2011

Academic Editor: E. Giuli

Copyright © 2011 Leonid Bedratyuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Sylvester and F. Franklin, “Tables of the generating functions and groundforms for the binary quantics of the first ten orders,” American Journal of Mathematics, vol. 2, no. 3, pp. 223–251, 1879. View at Publisher · View at Google Scholar
  2. J. J. Sylvester, “Tables of the generating functions and groundforms of the binary duodecimic, with some general remarks, and tables of the irreducible syzygies of certain quantics,” American Journal of Mathematics, vol. 4, no. 1–4, pp. 41–61, 1881. View at Publisher · View at Google Scholar
  3. T. A. Springer, “On the invariant theory of SU(2),” Indagationes Mathematicae, vol. 42, no. 3, pp. 339–345, 1980. View at Google Scholar · View at Zentralblatt MATH
  4. M. Roberts, “The covariants of a binary quantic of the n-th degree,” The Quarterly Journal of Mathematics, vol. 4, pp. 168–178, 1861. View at Google Scholar
  5. W. Fulton and J. Harris, Representation Theory, vol. 129 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1991.
  6. L. Bedratyuk, “The Poincaré series for the algebra of covariants of a binary form,” International Journal of Algebra, vol. 4, no. 25, pp. 1201–1207, 2010. View at Google Scholar